# SDR 99ZZZX2975

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7549Q
- Make and model: Cessna 421B
- Aircraft serial: 451B0341
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5111604200
- Condition: Separated
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PILOT PRESSURIZED AIRCRAFT AT 14,000 FEET WHEN THE COPILOT'S WINDSHIELD BLEW OUT.  AN UNEVENTFUL LANDING WAS MADE.  WHEN THE WINDSHIELD RETAINER WAS REMOVED, IT APPEARED THAT THERE WERE SEVERAL CRACKS EMANATING FROM SEVERAL SCREW HOLES.  IT ALSO APPEARED THAT THE LOWER WINDSHIELD AREA WHERE THE CRACKS WERE NOTED HAD BEEN RESEALED AT SOME POINT ALTHOUGH NO LOG ENTRIES WERE NOTED.
